Complex Subspaces of Homogeneous Complex Manifolds. I. Submanifolds of Abelian Varieties.
Mathematische Annalen, Tome 233 (1978), pp. 229-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__233_163110,
author = {Andrew John Sommese},
title = {Complex {Subspaces} of {Homogeneous} {Complex} {Manifolds.} {I.} {Submanifolds} of {Abelian} {Varieties.}},
journal = {Mathematische Annalen},
pages = {229--256},
year = {1978},
volume = {233},
zbl = {0381.14007},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__233_163110/}
}
Andrew John Sommese. Complex Subspaces of Homogeneous Complex Manifolds. I. Submanifolds of Abelian Varieties.. Mathematische Annalen, Tome 233 (1978), pp. 229-256. http://geodesic.mathdoc.fr/item/MAN_1978__233_163110/